# SDR YADA2013F00016

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N116AX
- Make and model: Beech 1900C
- Aircraft serial: UC17
- Aircraft time: 29,424 hours, 37,658 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CREW ON FLT 145, DISCOVERED ON APPROACH THAT THE AIRPLANE LANDING GEAR WOULD NOT EXTEND.  TOWER WAS NOTIFIED.   INITIATED MANUAL GEAR EXTENSION PROCEDURES, WHICH WERE SUCCESSFUL.  LANDED WITHOUT INCIDENT.  MX FOUND THE 60 AMP LANDING GEAR CIRCUIT BREAKER IN LT NACELLE TRIPPED.   THE GEAR WAS RETRACTED AND EXTENDED SEVERAL TIMES BUT THE DEFECT COULD NOT BE DUPLICATED.  AN OPS CHECK FLIGHT WAS CONDUCTED SUCCESSFULY WITH NO REOCCURRANCE OF THE LANDING GEAR ISSUE.  RELEASED BACK TO SERVICE.
